MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA CONTROL UNIT, HIGH DEF, 560P; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. CAMERA CONTROL UNIT, HIGH DEF, 560P; SAW, POWERED, AND ACCESSORIES
Model Number 72201919
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that camera control unit overheated.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H10, h3, h6: the reported device was received for evaluation.There was no relationship found between the device and the reported event.A visual inspection was performed on the product.The lid was dented.The lid and front bezel were not flush.A functional evaluation was performed.No issues were noted.The device was left on for approximately two hours and did not overheat.All cooling fans were functional.No burned components were observed.No abnormal smell was noted.The device passed functional testing.The reported complaint was not verified.The root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that could have contributed to the reported event include issues during setup of the device.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately.There were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.
 
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint facility for independent evaluation, thus visual inspection and functional testing could not be performed.There was no relationship found between the device and the reported event.The complaint was not confirmed.Factors that may have contributed to the reported event include a defective fan.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately.There were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
CAMERA CONTROL UNIT, HIGH DEF, 560P
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14973921
Report Number1643264-2022-00237
Device Sequence Number5195149
Product Code HAB
UDI-Device Identifier03596010643094
UDI-Public03596010643094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919
Device Catalogue Number72201919
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer08/05/2022
09/28/2022
Initial Report FDA Received Date07/10/2022
Supplement Report FDA Received Date08/08/2022
09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown